# SDR SWAA2022082231801

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914 RBL11. / [01] DAMAGE FOUND AT ACB WATER SERVICE PANEL SUPPORT ANGLE BS 914; RBL 11; FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] REMOVED ACB SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 914 RBL 11 IAW SRM 51-4-02-0G-0;[03] RECEIVED NEW SUPPORT ANGLE P/N 147A7221Y32 LOT#1493584 LOCATED AND DRILLED AT BS 914 RBL 11 IAW SRM 51-40-05-0G-0 AND DWG#147A7221 REV-D OK TO INSTALL;[04] VERIFIED ACTION #1-3; OK TO INSTALL GIVEN;[05] INSTALLED SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 914 RBL 11 IAW SRM 51-40-02-0G-0 AND DWG#147A7221 REV-D;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
